# SDR FDEA201512214061

- Difficulty date: December 21, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 39,663 hours, 14,938 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP SKIN IS DELAMINATED AT WS 290.   REPAIRED THE FLAP SKIN IAW SRM 57-53-01-2R FIG 201 A ND SRM 51-70-10 PARA 20.
